Single-Term Walsh Series method for systems of linear Volterra integral equations of the second kind

This paper generalizes Single-Term Walsh Series method for solving systems of linear Volterra integral equations of the second kind. Using the properties of Walsh functions, this method reduces these types of equations to a linear system of algebraic equations. In addition, this method (i) does not...

Full description

Saved in:
Bibliographic details
Volume: 228
Main Author: Balakumar, V
Murugesan, K
Format: Journal Article
Language: English
Zielgruppe: Trade
Academic
Place of publication: NEW YORK Elsevier Inc 01.02.2014
ELSEVIER SCIENCE INC
Elsevier B.V
published in: Applied mathematics and computation Vol. 228; pp. 371 - 376
Data of publication: 2014-02-01
ISSN: 0096-3003
1873-5649
EISSN: 1873-5649
Discipline: Mathematics
Subjects:
Online Access: Fulltext
Database: Web of Knowledge
Science Citation Index Expanded
Web of Science
Web of Science - Science Citation Index Expanded - 2014
CrossRef
Academic OneFile (A&I only)
Database information Databases - DBIS